Lancaster EPrints

'A Note on 'X' Inefficiency'

Peel, David (1974) 'A Note on 'X' Inefficiency'. The Quarterly Journal of Economics, 88 (4). pp. 687-688.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: The Quarterly Journal of Economics
Subjects: H Social Sciences > HB Economic Theory
Departments: Lancaster University Management School > Economics
ID Code: 55955
Deposited By: ep_importer_pure
Deposited On: 13 Jul 2012 14:58
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 23:50
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/55955

Actions (login required)

View Item